# SDR ASAA0742372

- Difficulty date: September 22, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 50,628 hours, 28,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 66142101
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF L1 DOOR CUTOUT STR 11L BS 294 ATTACH CLIP CRACKED.  REMOVED AND REPLACED ATTACH CLIP IAW BAC DWG 66 14210 PEMCO EA PD 37 53 987 AND ALASKA EA 5310 02747.
